MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · The American journal of gastroenterology · 1979

Hepatic sinusoidal dilatation related to oral contraceptives. A study of two patients showing ultrastructural changes.

Spellberg M A, Mirro J, Chowdhury L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Two patients who have been on oral contraceptives for five and six years developed sinusoidal dilatation. Hepatic enlargement, tenderness and pain disappeared after the discontinuance of steroid drugs. Ultrastructural changes included dilatation of endoplasmic reticula with accumulation of granular electron dense material, disruption of mitochondrial membranes and deposits of collagen fibers in the intercellular spaces between hepatocytes and in the spaces of Disse. Possible relationship of this condition to peliosis hepatis and focal nodular hyperplasia are discussed.

Для цитирования: Spellberg M A, Mirro J, Chowdhury L. Hepatic sinusoidal dilatation related to oral contraceptives. A study of two patients showing ultrastructural changes.. The American journal of gastroenterology. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.